Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Dermatitis roseceiforme
|Chris999 - Wed Nov 12, 2008 2:12 pm||
Dermatitis rosaceiforme. That was my diagnose.
I went to my dermatologist and she told me that was dermatitis rosaceiforme is bacterial condition and I must treat myself with creams and lotions.
Also the doctor told me that this condition is curable.
The doctor prescribe me a vitaminB6, Avene cleaning lotion for adolescent skin, Rozamet and Imex acne creme.
I have being using all of them and I don`t see any difference.
What is Dermatitis roseceiforme and how can be treated???
Is it a chronic disease or is it curable????
Please respond. Thank you very much
|John Kenyon, CNA - Tue Dec 02, 2008 11:30 pm||
Dermatitis rosaceiforme (often called just plain rosaceia although it actually just looks like rosacea) is an acne-like infection of the face, appearing mostly on the cheeks and nose. It is usually a bacterially-caused dermatitis, and sometimes can recur, so may appear to be chronic, but usually is actually due to new infections. It can be resolved with the medications you've been given, as well as close attention to keeping the affected area clean, since it often does recur and can be stubborn, so continue using the medications provided and, if after a week or two you see no improvement, contact your doctor, who may choose to treat it with steroids, as it may actually be rosacea (which responds to topical steroids). In either case the problem can take a while to resolve, so some patience is required.
I hope this is of some help to you. Good luck with this, and please keep us updated.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.